# SDR A6WA202303288640

- Difficulty date: March 28, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 45,519 hours, 44,476 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 600151046
- Part serial: NSN
- Condition: Damaged
- Location: Wglt Sta 6.36-12
- Part time: 45,519 hours, 44,476 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DRILL START DAMAGE ON RH WINGLET REAR SPAR P/N: 600-15104-6 ON THE IB SIDE OF THE REAR SPAR CHANNEL BETWEEN WGLT STA 6.36 - 12.50 MEASURING 0.180"L X  0.180"W X 0.026"D.  AIRCRAFT REMOVED FROM SERVICE.   BLENDED OUT DRILL START DAMAGE TO A SMOOTH CONTOUR IAW MHIRJ REO 601R-57-31- 1417 REV (--) DATED 2023-05-26. ACCOMPLISHED HFEC INSPECTION OF BLEND AREA IAW CRJ200 NDT MANUAL PART 1 51-20-06 REV 44. NO INDICATIONS FOUND AT THIS TIME. ROTO PEENED REWORK AREA IAW CRJ200 SRM 51-24-11 REV 39. RESTORED PROTECTIVE  FINISH IAW CRJ200 SRM 51-21-16 REV 39. FILLED BLEND AREA WITH SEALANT PRIOR TO SKIN INSTALLATION IAW CRJ200 SRM 51-23-00. ALL WORK PERFORMED WITHIN ALLOWABLE LIMITS IAW MHIRJ REO 601R-57-31-1417 REV (--) DATED 2023-05-26. WORK PERFORMED ON AERSALE WO #003940 CARD #50001 CARD ID #1864526.  N434AW TT:45,519:28 TC:44,476
